| Model Number |
3450LF |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/22/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported difficulty getting urine return when using the intermittent catheter.Per additional information received, the customer cannot confirm the lot number that experienced the issue.There was no patient harm or medical intervention reported.
Additional Manufacturer Narrative
Samples were not received for the investigation.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the reported issue and determine the root cause; however a corrective and preventive action has been initiated to address the reported issue. if a sample is received at a later date, this complaint will be reopened for further investigation.